New Conditions That Guarantee Uniform Asymptotically Stable and Absolute Stability of Singularly Perturbed Systems of Certain Class of Nonlinear Differential Equations

Main Article Content

Ebiendele Peter
Asuelinmen Osoria


The objectives of this paper is to investigate singularly perturbed system of the fourth order differential equations of the type,       to establish the necessary and  sufficient new conditions that guarantee, uniform asymptotically stable, and absolute  stability of the  system. The Liapunov’s functions were the mathematical model used to establish the main results of this study. The study was motivated by some authors in the literature, Grujic LJ.T, and Hoppensteadt, F., and the results obtained  in this study improves upon their results to the case where more than two arguments was established.

Uniform asymptotical stable, absolute stability, singularly perturbed, differential equations

Article Details

How to Cite
Peter, E., & Osoria, A. (2019). New Conditions That Guarantee Uniform Asymptotically Stable and Absolute Stability of Singularly Perturbed Systems of Certain Class of Nonlinear Differential Equations. Journal of Advances in Mathematics and Computer Science, 32(2), 1-12.
Original Research Article


Gantmacher FR. The theory of Matrices. Nauka, Moscow; 1966.

Kevorkian JK, Cole JD. Multiple scale and singular perturbation methods. Springer-Verlag, New York; 1996.

Nayfeh AH. Perturbation methods. Wiley-inter-science, New York; 1973.

Nayfeh AH. Problems in perturbation. Wiley, New York; 1985.

Malley Jr. RE. Introduction to singular perturbations. Academic Press, New York; 1974.

Kokotovic PV, O’Malley Jr, Sannuti P. Singular perturbation and order reduction in control theory. An overview, prepr. 6th IFAC World Congress IC. 1975;51(3).

Grujic LJT. Singular perturbation, uniform asymptotic stability and large-scale systems. Proc. JACC. 1978;339-347.

Grujic LJT. Absolute stability of non stationary system: Resolutions and applications. Proc. JACC. 1978;327-337.

Gradshtein US. Application of Liapanov’s stability theory to the theory of differential equations, with small multipliers in the derivative terms. DOKI. ANSSSR. 1951;81:985-986. (Russian)

Boglaev I. On Monotone iterative methods for a nonlinear singularly perturbed reaction-diffusion problem. Journal of Computational and Applied Mathematics. 2004;162:445-466.

Boglaev I. Robust Monotone iterates for nonlinear singularly perturbed boundary value problems. Boundary Value Problems. 2009;1-17.

Hoppensteadt. Singular perturbations on the infinite interval. Trans. Amer. Math. Soc. 1966;123:521-535.

Herbert P. Stabilite Asymptotique Pour des problem de perturbations singulieres. Centro Internazionalle Mathematico Estivo, Edu. Ceremonese, Roma; 1974.

Herbert P. A consistency theory of singular perturbations of differential equations. SIAM J. Appl. Math. 1974;26:136-152.

Grujic LJT. Vector Liapanov’s functions and singularly perturbed large-scale systems. Proc. JACC. 1976;408-416.

Grujic LJT. Uniform asymptotic stability of nonlinear singularly perturbed general and large-scale system. Int. J. Control. 1981;33:841-504.

Martynyux AA. Uniformly asymptotic stability of a singularly perturbed system via the Liapanov’s matrix function. Nonlin. Analysis. 1987;11:1-4.

Rosenbrock HH. The determination of optimal properties of a layered pavement structure. Proceedings of the Int. Conference of Numerical Methods in Engineering: Theory and Applications, NUMETA’87, Swansea, 6 -10 July. 1987;1.

Grujic LJT, Martynyux AA, Ribbens-Pavella M. Large scale systems stability under structural and singular perturbations. Springer Verleg, Berlin; 1987.